# SDR WK1

- Difficulty date: May 13, 2004
- Submitted: May 27, 2004
- Operation: General aviation
- Aircraft: N639B
- Make and model: Beech A200
- Aircraft serial: BC67
- Aircraft time: 12,768 hours, 11,361 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 50041
- Part serial: 1919
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHORTLY AFTER TAKEOFF SMOKE WAS OBSERVED IN THE COCKPIT WITH ELECTRICAL ODOR. FORWARD CABIN VENT BLOWER WAS DISABLED AND THE SMOKE CLEARED. VENT BLOWER HAD FAILED INTERNALLY.
